U.S. doctors online nowAsk doctors free
ZA
A 35-year-old female asked:

Iv been treating flu &sinus naturally for the past 10 or so days. last week i started taking tensopyn sudafed and brufen as a cocktail. ive since experienced shortness of breath.i read that this is a side effect from tensopyn.should i be concerned?

1 doctor answer2 doctors weighed in
Dr. Blaise Wren Witney
A Verified Doctoranswered
A US doctor answeredLearn more
Shortness of breath : Sudafed is the most likely of those medications to cause a feeling of breathlessness. Shortness of breath should always be taken seriously . You may have pneumonia (even without a cough). I suggest you contact your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 7, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.